Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Send us a Message
info@britishchemist.co.uk
Opening Hours
Mon - Friday: 9AM - 5PM
Sale!

Ibuleve Ibuprofen Gel 5%

30g, 50g, 100g

£4.29£9.99

Ibuleve Gel brings rapid pain relief for many kinds of muscle and joint pain while also helping to reduce swelling and inflammation that leads to pain.

Clear
Information Leaflet
SKU: N/A Categories: ,

Description

Ibuleve has been specially formulated by experts in skin-penetrating medicines for optimum delivery of ibuprofen to the underlying tissues.

Ibuleve Gel has been used over many years to bring the painkilling power of ibuprofen right to the point of pain in an easily absorbed, clear gel:

  • A published clinical study has shown Ibuleve to be as fast and effective as ibuprofen pills
  • Easily absorbed, penetrating gel
  • A clear, pleasant-to-use, fragrance-free formula

Ibuleve is an anti-inflammatory painkiller applied to, and absorbed through, the skin.

It is for the treatment of the following conditions involving the musculoskeletal system:

  • backache
  • rheumatic or muscular pain
  • sprains
  • strains
  • neuralgia
  • pain relief in common arthritic conditions.

Additional information

Pack Size

30g, 50g, 100g

Uses / Instructions

  1. Apply the gel to your hand and apply enough to thinly cover the affected area
  2. Use Ibuleve Gel up to three times a day or as advised by your doctor
  3. Carry on using Ibuleve Gel in this way until your condition gets better
  4. If your symptoms worsen or continue for more than a few weeks, speak to your doctor

Warnings

Do not smoke or go near naked flames – risk of severe burns. Fabric (clothing, bedding, dressings etc) that has been in contact with this product burns more easily and is a serious fire hazard.

Washing clothing and bedding may reduce product build-up but not totally remove it.

Take special care when using this product:

• Use it only on the skin.
• Do not use it on children under 12 years old unless advised by a doctor.
• Do not apply it to broken or irritated skin.
• Keep the gel away from the eyes, nose and mouth.

Side Effects

Like all medicines, Ibuleve can cause side effects, although not everybody gets them.

Occasionally you can get the following at the site of application:

  • mild skin rashes
  • itching
  • irritation can sometimes occur at the site of application.

If the above side affects are unacceptable, or persist, stop using the product and tell your doctor or pharmacist.

Ingredients

The active ingredient is ibuprofen (5% w/w).

The other ingredients are industrial methylated spirit, carbomers, propylene glycol (E1520), diethylamine and purified water.

See patient information leaflet for more details.

Reviews

There are no reviews yet.

Be the first to review “Ibuleve Ibuprofen Gel 5%”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart